# SDR AAL20031474

- Difficulty date: December 28, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0211720004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  DURING OVERNIGHT MAINTENANCE FOUND SEAT MOUNTED EMERGENCY PATH LIGHTING AT 10D INOPERATIVE.  REPLACED SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
